I was hoping if you could help me. Around 19 days ago I had oral BJ with out using a condom, BJ was around for nearly 10 min and I came in the girl mouth I paid £10 pounds = $15 USD. Around 6 days later – I was going to toilet every 2 hours.
I went to the Clinic to get tested for STD on 13 day.
The 13 day my test results came out fine. But on 14th day I had discharge from my penis. 15th day I had 4 discharge from penis and I was in pain. On 16th day I went back to STD clinic they took a sweep from penis and urine simple) test was for Gonorrhea and Chlamydia. They told me I had no Gonorrhea but they found puss in my urine – they called it Non Specific Urethritis)
Regarding my urine every 2 hours my family doctors give me Doxycycline 100MG to take 1 Capsules per day) I took 6 in 6 days the capsules then my discharge happened.
Now I been on Doxycycline 50 MG, my urine every 2 hours has gone almost – but last night and today I stilling get bit urinating feeling – but it’s getting less.
The Clinic have given me Doxycycline 50 MG – for 7 days, I have to take 2 Capsules 2 times a day) In total I have to take 28 capsules.
My question is, in your point of view do I have STD?
My other question, have you heard of Urine Issue?
My other question – Can you get HIV from BJ?
My last question – I found some spots on side of my hand – my side of my hand has hair – I know it’s nothing but good to ask any way?
Last thing for the last 2 days I had diarrhea I don't think is the medicine i am taking because I was taking Doxycycline 100 MG for 6 days I did not get diarrhea - I think I eat the wrong food. I am now taking Pepto Bismol and my diarrhea getting less. On Tuesday 17 August I took Loperamide and get ride of 80% of my diarrhea I am feeling much better now. The reason I am telling you this I wanted you get full picture of my health. Doctors I am still in my early 30s
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.